DocumentCode :
21984
Title :
Estimation of Time-Limited Channel Spectra From Nonuniform Samples
Author :
Selva, J.
Author_Institution :
Dept. of Phys., Syst. Eng. & Signal Theor. (DFISTS), Univ. of Alicante, Alicante, Spain
Volume :
63
Issue :
12
fYear :
2015
fDate :
15-Jun-15
Firstpage :
3232
Lastpage :
3240
Abstract :
This paper deals with the estimation of a time-invariant channel spectrum from its own nonuniform samples, assuming there is a bound on the channel´s delay spread. Except for this last assumption, this is the basic estimation problem in systems providing channel spectral samples. However, as shown in the paper, the delay spread bound leads us to view the spectrum as a band-limited signal, rather than the Fourier transform of a tapped delay line (TDL). Using this alternative model, a linear estimator is presented that approximately minimizes the expected root-mean-square (RMS) error for a deterministic channel. Its main advantage over the TDL is that it takes into account the spectrum´s smoothness (time width), thus providing a performance improvement. The proposed estimator is compared numerically with the maximum likelihood (ML) estimator based on a TDL model in pilot-assisted channel estimation (PACE) for OFDM.
Keywords :
OFDM modulation; channel estimation; mean square error methods; OFDM; PACE; RMS error; TDL model; band-limited signal; channel delay; linear estimator; maximum likelihood estimator; pilot-assisted channel estimation; root-mean-square error; tapped delay line; time-invariant channel spectrum; time-limited channel spectra estimation; time-limited channel spectrare; Channel estimation; Delays; Frequency modulation; Maximum likelihood estimation; OFDM; Polynomials; Nonuniform sampling; OFDM; channel estimation; maximum likelihood;
fLanguage :
English
Journal_Title :
Signal Processing, IEEE Transactions on
Publisher :
ieee
ISSN :
1053-587X
Type :
jour
DOI :
10.1109/TSP.2015.2421479
Filename :
7084192
Link To Document :
بازگشت